... physical agony and could not get off this drug. Another psychiatrist has now put me on clondine and am hoping this will work. I do believe it will take some time but as long as I can rid my body of this benzo life will be much better because I have been on it too long and it has for some time taken away my usual energy and also have not felt well as if I have aome type of flu. Will this be the best way to shake this addiction?
Withdrawal on these medications can be very serious, causing coma, seizures, and sudden death. My physician recommended a taper of 1/4 a pill every month for 4 months. There were horrible side effects of withdrawal including problems with heartrate, blood pressure, eye blood vessels bursting, etc... Be sure to work with a good psychiatrist and do a very slow taper...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Mar 2011 • 3 answers
Posted 17 May 2012 • 4 answers
Posted 27 Apr 2015 • 1 answer
Posted 20 Sep 2016 • 1 answer
Posted 23 Sep 2016 • 3 answers